# SDR REXA2022090702040

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER AT FS 311.25 FWD IS CORRODED.	REPLACED PAX DOOR FWD FORMER P/N 601R318031-5 AT FS 311.00 IAW CRJ200 SRM 51-42-06 AND 51-42-21
